MAUDE Adverse Event Report: KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300

KARL STORZ SE & CO. KG COLD LIGHT FOUNTAIN POWER LED 300
Model Number TL300
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the information received, the user temporarily placed the guide beam and lens on the patient during the operation.After the operation, it was found that the patient was slightly scalded on the skin where it had been placed.After the scalding observation for a period of time, no other abnormalities were found, and no additional intervention was done.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
An incorrect address was provided in section g1 in the initial report.This supplemental report is to provide the correct contact information for this section.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
The device was not returned to karl storz for inspection.However, based on the customer's internal product inspection, no defect or malfunction was identified.The description of the event suggests that the product was used in a manner not in accordance with standard operating procedures.Given the available information, the incident is most likely due to user error, specifically the inappropriate placement of a heat-emitting component on the patient's skin.No manufacturing defects were identified or confirmed.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
COLD LIGHT FOUNTAIN POWER LED 300
Common Device Name
COLD LIGHT FOUNTAIN POWER LED 300
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21531987
Report Number9610617-2025-00369
Device Sequence Number7856959
Product Code NTN
UDI-Device Identifier04048551378830
UDI-Public04048551378830
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberTL300
Device Catalogue NumberTL300
Device Lot NumberXM16435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer04/14/2025
07/10/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date04/15/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown